# SDR WX0A2021041473682

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 45,676 hours, 30,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 791226
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATT (11WL) FAILED EPSU TEST.   REPLACED EPSU BATT (11WL) W/REF TO AMM 33-51-38 PB 401. OPS CHECK GOOD.
